# SDR AWXA200301230

- Difficulty date: September 25, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 2 EACH CRACKS WERE FOUND ON BS 178 BULKHEAD VERTICAL WEB AT LIGHTENING HOLE RBL 17, WL 184.  MAINTENANCE CUT OUT DAMAGED SECTION OF BS 178 BULKHEAD VERTICAL WEB AT RBL 17, WL 184; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED REPAIR DOUBLER AND NEW REPLACEMENT SECTION OF WEB; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG 288L-288Z, FIG 212.
